Publikációk
[1] S. Bácsó, Z. Szilasi,  Notes on the representational possibilities of projective quadrics in four dimensions, Teaching Mathematics and Computer Science (4) 2006, 167-177. (pdf)  
[2] S. Bácsó, Z. Szilasi,  Generalized Rabl Mappings and Apollonius-Type Problems, Journal for Geometry and Graphics (11) 2007, 27-38. (pdf)  
[3] S. Bácsó, Z. Szilasi, On the direction independence of two remarkable Finsler tensors, Differential Geometry and its Applications - Proceedings of the 10th International Conference on DGA2007, World Scientific, 2008, 385-394. (pdf)  
[4] S. Bácsó, Z. Szilasi, P-Berwald manifolds, Publicationes Mathematicae (74), 2009, 369-382. (pdf)  
[5] Szilasi Z., A centrálaxonometriáról az A. 456 feladat kapcsán, Középiskolai Matematikai és Fizikai Lapok, 2009. május (pdf)  
[6] S. Bácsó, Z. Szilasi, On the projective theory of sprays, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis (26), 2010, 171-207. (pdf)  
[7] Z. Szilasi, Notes on the Cevian nest property and the Newton property of projective planes, Elemente der Mathematik (66), 2011, 137-145.  (pdf)  
[8] Z. Szilasi, Classical theorems on hyperbolic triangles from a projective point of view, Teaching Mathematics and Computer Science (10) 2012, 175-181. (pdf)  
[9] Z. Szilasi, Two applications of the theorem of Carnot, Annales Mathematicae et Informaticae (40), 2012, 135-144. (pdf)  
[10] Z. Szilasi, Moufang planes with the Newton property, Note di Matematica (33) no. 2., 2013, 1-9. (pdf)

Értekezés
[11] Z. Szilasi, On the projective theory of sprays with applications to Finsler geometry, 2010, PhD értekezés. (pdf) Tézisfüzet: (pdf)